Reader, Department of Mathematics

Dr Celestine A. Nse

Dr. Celestine Akwumbuom Nse

Reader

B.Sc., M.Sc., PhD
Email: celestin.nse@futo.edu.ng

Biography

Dr Celestin A. Nse is a native of Bamenda, North West Region, Cameroun. He hails from KedjomKetinguh, Cameroun. He attended Government Primary School, Bafoussam between 1974 and 1979. He proceeded to Government High School, Mamfefor his secondary education where he obtained his GCE ‘O’ Level and ‘A’ Level in 1985 and 1987, respectively. He came into FUTO as an undergraduate in 1993 where he graduated with a Second Class Upper Division in Mathematics in 1997.  His Master’s and PhD degrees were obtained at the Federal University of Technology, Owerri, and the University of Nigeria, Nsukka in the year 2000 and 2008, respectively.

Qualifications
Affiliations
Courses Assigned to Teach
Experience
Research Interest
Publications

Academic Qualifications

  • 1979   –  First School Leaving Certificate, Government Primary School, Bafousam
  • 1985  –  General Certificate of Education (GCE O’ Level), Government High School, Mamfe
  • 1987  –  General Certificate of Education (GCE A’ Level), Government High School, Mamfe
  • 1997  –  B.Tech.2nd Class Honours Division, (Mathematics), FederalUniversityof Technology, Owerri
  • 2000 –  M. Sc. Mathematics (Applied Mathematics), Federal University of Technology, Owerri, Nigeria
  • 2008  –  PhD. Mathematics (Mathematics), University of Nigeria, Nsukka, Nigeria

Membership of Professional bodies

  • 2002-Date    – Member, Nigerian Mathematical Society (NMS)
  • 2002- Date   – Member, Nigerian Association of Mathematical Physics (NAMP)

Courses Assigned to Teach

MTH 101, MTH 102, MTH 201, MTH 202, MTH 203, MTH 204,MTH 222, MTH 421 and  MTH 521, MTH 522, MTH 526

MTH 813, MTH 809, MTH 909, MTH 822, MTH 922

Work Experience

  • 8th March 1999 – Date  –   Lecturer, Department of Mathematics, Federal University of Technology, Owerri, Imo State, Nigeria

Research Interest

My research interest is on the qualitative theory of modern control theory and functional differential equations.

Publications

Journal Articles:

  1. V.A. Iheagwam and C.A. Nse: COMPACTNESS OF CORES OF TARGETS FOR NONLINEAR DELAY SYSTEMS. Journal of the Nigeria Association of Mathematical Physics, Vol 8, (2004) pp 101 – 104.
  2. C.A. Nse: CORES OF TARGETS FOR NONLINEAR SYSTEMS WITH DISTRIBUTED DELAYS IN THE CONTROL (A FIXED POINT APPROACH). Journal of  Mathematical Sciences, Vol 16, No.1 (2005) pp 53-61
  3. C.A. Nse: NULL CONTROLLABILITY CRITERION FOR DISCRETE NONLINEAR SYSTEMS WITH DISTRIBUTED DELAYS IN THE CONTROL. Journal of the Nigeria Association of Mathematical Physics, Vol 9, (2005) pp 247 – 254.
  4. C.A. Nse: TOTAL CONTRALLABILITY FOR NONLINEAR PERTURBED DISCRETE SYSTEMS. Journal of the Nigeria Association of Mathematical Physics, Vol 9, (2005) pp 255 – 258
  5. C.A. Nse: RELATIVE NULL CONTROLLABILITY OF DISCRETE LINEAR SYSTEMS WITH DELAYS IN THE CONTROL. Journal of the Nigeria Association of Mathematical Physics, Vol 9, (2005) pp 224 – 231.
  6. C.A. Nse: STABILITY OF DISCRETE CONTROL SYSTEMS. Journal of the Nigeria Association of Mathematical Physics, Vol 10, (2006) pp 547 – 548.
  7. C.A. Nse and R.A. Umana: NECESSITY AND SUFFICIENCY CONDITIONS FOR THE ABSOLUTE NULL CONTROLLABILITY OF NONLINEAR DELAY PERTURBATIONS. JOURNAL OF THE NIGERIA ASSOCIATION OF MATHEMATICAL PHYSICS, Vol 10, (2006) pp 549 – 552.
  8. A.N. Eke and C.A. Nse: OPTIMAL CONTROL OF NEUTRAL SYSTEMS WITH A NONLINEAR BASE ( THE MAXIMUM PRINCIPLE PERSPECTIVE). JOURNAL OF THE NIGERIA ASSOCIATION OF MATHEMATICAL PHYSICS, Vol 11 (2007) pp 269-274.
  9. C.A. Nse: CONSTRAINED CONTROLLABILITY OF INFINITE DIMENSIONAL SYSTEMS WITH SINGLE POINT DELAY IN THE CONTROL. Research Journal of Applied Sciences, 2(7), (2007) pp 804-806.
  10. V.A. Iheagwam and C.A. Nse: ON THE CONTROLLABILITY OF THE ECONOMIC GROWTH OF THIRD WORLD COUNTRIES, Journal of Mathematical Sciences, (2007) pp 31-47.
  11. C.A. Nse: ON THE MINIMUM ENERGY OF A LINEAR DISCRETE NEUTRAL SYSTEM WITH DELAYED CONTROL. Journal of Engineering and Applied Sciences, 2(7), 2007, pp1232-1235.
  12. C.A. Nse: GLOBAL RELATIVE CONTROLLABILITY OF NONLINEAR NEUTRAL SYSTEMS WITH DELAYS IN THE CONTROL. Research Journal of Applied sciences, 2(7), (2007) pp 2134-2137.
  13. C.A. Nse: CONSTRAINED CONTROLLABILITY OF SEMI-LINEAR DYNAMICAL SYSTEMS WITH DELAYS IN STATE AND CONTROL. Journal of the Nigeria Association of Mathematical Physics, Vol 11, (2007) pp 275 – 278.
  14. V.A. Iheagwam, C.A. Nse and D.E. Mbonu: A MATHEMATICAL MODEL FOR THE INTERCEPTION OF A MOVING TARGET, Journal of the Nigeria Association of Mathematical Physics, Vol 14, (2011)
  15. G.B. Akuchu and C.A. Nse: WEAK AND STRONG CONVERGENCE RESULTS FOR CERTAIN CLASSES OF MULTIVALUED MAPPINGS IN HILBERT SPACES. International Journal of Functional Analysis, Operator Theory and Applications. Vol 6 N0, 1. 2014.pp 29-46.
  16. G.B. Akuchu and C.A. NseSETS OF CONTROL CONDITIONS FOR APPROXIMATION OF FIXED POINTS OF CERTAIN CLASSES OF MULTIVALUED MAPPINGS IN HILBERT SPACES, Bulletin of Mathematical  Science and Applications. 3(3) 2014, pp 126-130
  17. G.B. Akuchu and C.A. Nse: A MONOTONICITY CONDITION FOR STRONG CONVERGENCE OF THE MANN ITERATIVE SEQUENCE FOR DEMICONTRACTIVE MAPS IN HILBERT SPACES. Journal of Applied Mathematics. ( 2014.) pp 2195-2198. http://file.scirp.org/Html/2-7402113_48491.htm
  18. C.A. Nse: A NEW PERSPECTIVE FOR THE CONTROLLABILITY OF SEMILINEAR SYSTEMS IN BANACH SPACES. Journal of the Nigerian Association of Mathematical Physics, Vol 40, (2017) pp 35-38.    (www.nampjournals.org)
  19. C.A. Nse: UNIFORM ASYMPTOTIC STABILITY FOR THE PERTURBATIONS OF LINEAR DIFFERENTIAL SYSTEMS. Journal of the Nigerian Association of Mathematical Physics, Vol 41, (2017) pp 7-10    (www.nampjournals.org)
  20. A.I. Nwadibia, F.Eze, S.C.Inyama, C.A. NseA. Omame and H.I. Mbachu: MATHEMATICAL MODEL OF THE TRANSMISSION DYNAMICS OF GENITAL ELEPHANTIASIS (LYMPHATIC FILARIASIS. Mathematical Theory and modelling. Vol. 8, No. 4, (2018) pp 71-113.   (www.iiste.org)

Books

  1. V. A. Iheagwam and C.A. Nse: ELEMENTS OF ABSTRACT ALGEBRA, Perfectstrokes Publishers, (2007).
  2. C. A. Nse and C.J. Ogbonna: BASIC UNIVERSITY MATHEMATICS I, Perfectstrokes Publishers, (2007).
  3. C. A. Nse: FUNDAMENTALS OF ORDINARY DIFFERENTIAL EQUATIONS, Alphabet Nigeria Publishers, (2011).
  4. C.A. Nse: ESSENTIALS OF NUMERICAL ANALYSIS, Alphabet Nigeria Publishers, (2019).

Print Friendly, PDF & Email